Links of oriented divides and fibrations in link exteriors

William Gibson, Masaharu Ishikawa

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)681-703
Number of pages23
JournalOsaka Journal of Mathematics
Volume39
Issue number3
Publication statusPublished - 2002 Sep 1
Externally publishedYes

Fingerprint

Fibration
Divides

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Links of oriented divides and fibrations in link exteriors. / Gibson, William; Ishikawa, Masaharu.

In: Osaka Journal of Mathematics, Vol. 39, No. 3, 01.09.2002, p. 681-703.

Research output: Contribution to journalArticle

@article{a6ca59d0c6854442a82160945f9c2938,
title = "Links of oriented divides and fibrations in link exteriors",
author = "William Gibson and Masaharu Ishikawa",
year = "2002",
month = "9",
day = "1",
language = "English",
volume = "39",
pages = "681--703",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - Links of oriented divides and fibrations in link exteriors

AU - Gibson, William

AU - Ishikawa, Masaharu

PY - 2002/9/1

Y1 - 2002/9/1

UR - http://www.scopus.com/inward/record.url?scp=0036763430&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036763430&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0036763430

VL - 39

SP - 681

EP - 703

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -